Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 1-8
http://dx.doi.org/10.1155/S0161171289000013

Nowhere dense sets and real-valued functions with closed graphs

Department of Mathematics, University of Alberta, Edmonton T6G 2G1, Alberta, Canada

Received 19 April 1988; Revised 10 May 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ivan Baggs, “Nowhere dense sets and real-valued functions with closed graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 1-8, 1989. doi:10.1155/S0161171289000013